# SDR USAA070425

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Lws 135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT WBL 135.5 AT LEFT WING, LOWER CHORD FLANGE HAS CRACK.  INSTALLED DOUBLER PER EA 98655, DEFECT SIZE:  2 INCHES.
